# SDR DALA2019110406440

- Difficulty date: November 3, 2019
- Submitted: November 6, 2019
- Operation: Air carrier
- Aircraft: N3767
- Make and model: Boeing 737832
- Aircraft serial: 30821
- Aircraft time: 60,728 hours, 21,914 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1343850) DURING INSPECTION FOUND CORROSION ON LH SIDE PLATE FROM STA 827 TO 847 AT AFT CARGO COMP. SIDE PLATE FROM STATION 827 TO 847 AT AFT CARGO COMP WAS REPLACED PER B737-800 SRM 51-40-02.
